# SDR AWXA200700329

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 64,128 hours, 39,594 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6546877142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION AROUND 2 FASTENERS ON S18A RIGHT WEB, UPPER SURFACE BETWEEN BS 695 - BS 706.  REPAIRED S18A RIGHT WEB, BS 695 - BS 706 IAW AWA ER 03-5361-07052-SS5.  THIS PART MUST BE REPLACED ON OR BEFORE 6,000 FLIGHT CYCLES OR 24 MONTHS WHICHEVER COMES FIRST.
